Hi ,My daughter is a normal 12 year old girl. But just yesterday she started experiencing Very sharp intense pains in her sternum area and in her back. We gave her Tylenol and ibuprofen and just thought it was a muscle ache. But around 3am last night she woke up again doubled over in pain crying her eyes out. Whe she sits or stands or even lays in any position it hurts. Im very worried i have no idea what could be wrong with her. But i don't think a pain that bad that she is experiencing could just be an old fashioned muscle ache. Im thinking about calling her pediatrician But i dont want it to end up being a muscle ache. She has also lost her appetite and she keeps getting cold sores, shes never ever gotten em before, now shes getting em all of the sudden.
This is probably not a muscle pain. Call your doc and take her in to see him/her. In the meantime, discontinue the ibuprofen just in case it has anything to do with her stomach. Ibuprofen is not good for stomach issues.
Is there anyone in your family with a history of GERD or gallbladder issues? Any other forms of GI issues?
Who cares if it ends with muscle ache? I was thinking that once for myself - I went to the doctor next morning, and it was - spontaneous pneumothorax!
I was also thinking on GERD. Aspirin and tramadol can do it worse, try with paracetamol, if you have it, but just go to the doctor. Gastroscopy will probably be needed, but don't scare your daughter with this at this point.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.